# SDR PCAA9700359

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 78279016
- Condition: Seized
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SYR AN ODOR WAS EVIDENT COMING FROM THE ENGINE BLEEDS, AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE TROUBLESHOT AND FOUND THE AIR CYCLE MACHINE SEIZED UP.  REMOVED AND REPLACED ACM.  SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
